# SDR BAGA2023091800001

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N102BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 39,542 hours, 19,744 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

BLEED 2 FAIL FOLLOWED QRH PROCEDURE EAP2-3
